Accessibility navigation

A non-uniform mesh scheme for compressible flow

Glaister, P. (1991) A non-uniform mesh scheme for compressible flow. Computers & Mathematics with Applications, 21 (4). pp. 39-62. ISSN 0898-1221

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/0898-1221(91)90246-Z


A non-uniform mesh scheme is presented for the computation of compressible flows governed by the Euler equations of gas dynamics. The scheme is based on flux-difference splitting and represents an extension of a similar scheme designed for uniform meshes. The numerical results demonstrate that little, if any, spurious oscillation occurs as a result of the non-uniformity of the mesh; and importantly, shock speeds are computed correctly.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15634

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation